| Model Number |
X SERIES |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown) with vital signs absent, the device was unable to obtain an ecg signal via electrode pads.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical canada's service department and the device performed to specification.The multi-function cable and connector were replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.